Zur Korrespondenz zweier KIassen von Limitierungsverfahren

E. Ullrich

Mathematische Zeitschrift (1926)

  • Volume: 25, page 382-387
  • ISSN: 0025-5874; 1432-1823

How to cite


Ullrich, E.. "Zur Korrespondenz zweier KIassen von Limitierungsverfahren." Mathematische Zeitschrift 25 (1926): 382-387. <http://eudml.org/doc/167888>.

author = {Ullrich, E.},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {382-387},
title = {Zur Korrespondenz zweier KIassen von Limitierungsverfahren},
url = {http://eudml.org/doc/167888},
volume = {25},
year = {1926},

AU - Ullrich, E.
TI - Zur Korrespondenz zweier KIassen von Limitierungsverfahren
JO - Mathematische Zeitschrift
PY - 1926
VL - 25
SP - 382
EP - 387
LA - ger
UR - http://eudml.org/doc/167888
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.